Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Polynomial approximation to harmonic and analytic functions: generalized continuity conditions


Authors: J. L. Walsh and H. Margaret Elliott
Journal: Trans. Amer. Math. Soc. 68 (1950), 183-203
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0033921-5
MathSciNet review: 0033921
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Nevanlinna Eindeutige Analytische Funktionen, Berlin, 1936.
  • [1] W. Seidel Über die Ränderzuordnung bei konformen Abbildungen, Math. Ann. vol. 104 (1931) pp. 182-243. MR 1512661
  • [1] W. E. Sewell Degree of approximation by polynomials in the complex domain, Annals of Mathematics Studies, no. 9, Princeton, 1942. MR 0007054 (4:78c)
  • [1] J. L. Walsh Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 20, New York, 1935. MR 0218588 (36:1672b)
  • [1] J. L. Walsh and W. E. Sewell Degree of polynomial approximation to analytic functions--Problem $ \beta $, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 229-257. MR 0003818 (2:276h)
  • [1] J. L. Walsh, W. E. Sewell, and H. M. Elliott On the degree of polynomial approximation to harmonic and analytic functions, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 381-420. MR 0033920 (11:515b)
  • [1] S. Warschawski Über einen Satz von O. D. Kellogg, Nachr. Ges. Wiss. Göttingen (1932) pp. 73-86.
  • [1] A. Zygmund Smooth functions, Duke Math. J. vol. 12 (1945) pp. 47-76. MR 0012691 (7:60b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0033921-5
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society